Paracetamol 500mg 16 Tablets


Price:
£0.79
Stock:
In stock

Description

Each tablet contains 500mg Paracetamol. For oral use. For relief of mild to moderate pain and feverish conditions such as headache, toothache, colds, influenza, joint pain and period pains. 

Dosage: Swallow the tablets with water. Adults including the elderly and children over 16 years: 1 to 2 tablets every 4 to 6 hours if necessary. Do not take more than 8 tablets in 24 hours. 

Children 10 to 15 years: 1 tablet every 4 to 6 hours if necessary. Do not take more than 4 tablets in any 24 hours. Do not give to children under 10 years. Do not take more often than every 4 hours. Read the package leaflet before use. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. 

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much medicine, even if you feel well.

Medicine should not be taken in pregnancy without consulting your doctor.

Keep out of the sight of children. Store below 25 degrees in a dry place. Protect from light. 

Delivery & Returns

Payment & Security

American Express Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed